# SDR AU980971

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369C
- Engine: Allsn 250C18A
- System (JASC): 6220 · Main Rotor Head
- Part: Strap
- Part number: 369A12103
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR STRAPS CRACKED IN AREA OUTBOARD OF THE STRAP RETAINING BOLT.  PART TC:  582.
